# SDR FDEA201203271153

- Difficulty date: March 27, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 45,616 hours, 28,459 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Transmitter
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

ON INITIATION OF DESCENT, A YELLOW CAUTION LIGHT ILLUMINATED ALONG WITH T/E FLAP ASYM AND T/E CAUTION LIGHTS ON THE EICAS AND FOWARD PANEL.  THE FLAP HANDLE WAS UP AND FLAP INDICATION GAUGE SHOWED UP AS WELL.  THERE WAS NO ROLL TENDENCY.  TROUBLESHOOTING FOUND LT WING POSITION TRANSMITTER CONNECTOR LOOSE, SECURED CONNECTOR IN REF AMM 27-58-03-4-0. MESSAGE FOUND CONNECTOR PLUG D1702 NOT SEATING PROPERLY. ADJ  CONNECTOR PLUG STRAIN RELIEF AND ALSO CLEANED C/P.  ALSO CHECKED PIN TENSION & FOUND TO BE GOOD.  NEED OPS CHECKS.  MEM PERFORMED SUCCESSFUL   OPS CHECK OF T/E FLAPS AND INDICATION SYS, NO FAULTS NOTED.  OK TO CONTINUE REF AMM 25-51-00-5,  FINAL CLOSED.
